# SDR C77A2013F00095

- Difficulty date: April 20, 2013
- Submitted: April 20, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,136 hours, 8,632 cycles
- System (JASC): 2700 · Flight Control System
- Part: Battery
- Part number: 501122804
- Part serial: 82056
- Condition: Overheated
- Location: Zone 100
- Part time: 12,779 hours, 7,235 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, AN ODOR WAS FOUND IN FWD CABIN FLT DECK AREA.  FOUND FLY-BY-WIRE BACK UP BATTERY SMOKING AND OVERHEAT LED LIGHT ON.  REPLACED THE BATTERY IAW AMM, OPS CHECK GOOD.
